Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Grey246

Someone, please answer. Accutane, no improvement, month 4. Could you help me, please?

Recommended Posts

Posted (edited)

So,

I've been getting isotretinoin for a little more than 3 months.

My face had seen to have been improving, although some days before I went to see my dermatologist at the 3-month check-up, my face broke out again.

Now I'm so lost, new cysts are forming, I don't know what to think. I just wouldn't like to go on the street.

Oh, and my derma prescribed some antibiotics, do you think it will help?

Thanks guys

Edited by Grey246

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×